2 Months Post-op + Accutane

Narrow 28 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

My Son Has Been on Accutane for 8 Weeks His Acne Has Gotten Much Worse.

I'm afraid that the accutane has mad him worse and he may scar from it. how long does it take to start to see improvement? and how do you know if... READ MORE

Post Inflamatory Erythema or Post Inflamatory Hyperpigmentation?

I've been using accutane for 63 days now and my cystc acne is mostly gone but it left flat red marks , I'm not sure if it's PiE or PiH , or it could... READ MORE

Does Accutane Cause Sharp Stomach Pain and Digestive Issues?

I have been on Accutane for just over two months and is experiencing severe stomach pain on the left of my belly. Everytime I eat something my stomach... READ MORE

Headaches, Heel Pain, Blurry Vision; Should I Stop Taking Accutane?

I have been taking accutane for almost 2 months now. First 2 weeks i experienced a mild headche but it went away with Tylenol, then i was good until i... READ MORE

Discoloration and Indentation on Accutane? (photo)

I've been on accutane 40mg for 2 months (and Diane 35) with great results.. Last week hairdresser colored my hair. 30 hours later i suddenly without... READ MORE

Still Getting Pimple at the End of Accutane Treatment? (photo)

I started accutane at 10mg daily for 2 months, then 20mg (1 month), 40mg (1 month), 50mg (2 months). I'm now back at 40mg til the end (2 months). I... READ MORE

Second Month of Accutane and Not Seeing Any Results?

Hello,I am in my second month of accutane (Claravis) and I don't see any results. I have severe scarring acne so my doctor had prescribed me 100 mg... READ MORE

Am on 60 Mg of Accutane and my Skin Got Worse with Acne?

I Was Never Getting but then Got Better at the end of the second month. but in all those areas where the new acne came in the first month it left red... READ MORE

Is It Normal to Observe Breakout in Acne During the Beginning of Treatment for Two Months?

Please help me as I am really worried because I faced breakout of acne during the start of my treatement , its 2 months since I started the treatement READ MORE

Pregnant 2 Months After Stopping Roaccutane?

Will this be alright? I stopped my roaccutane on the 30th january so was off it 2 months when began trying..Have just found out im pregnant and... READ MORE

Accutane for only 2 months?

Hi, I don't have severe acne.. but I'm weirded out because everyone says you've got to be at least 6 months on the accutane program. My dermatologist... READ MORE

I'm on day 41 of roaccutane. When should I start to see some improvements?

Im worrying whether or not its going to work for me, another question is should I moisturise day and night with roaccutane or will moisturising too... READ MORE

I'm on my Second Month of Accutane and I'm Pretty Much Clear, but I Have These Dark Reddish Purple Marks Leftover?

How long do these marks usually last? Will I see any fading over the next couple of months on accutane? READ MORE

Why have I not seen an improvement 9 weeks on?

Hi, I started a 6 week course of 20mg a day, I did not see any difference however this was just to see how my body reacted to it. And 3 weeks ago I... READ MORE

Can Accutane Cause Vaginal Bleeding?

Ive been on accutane for 2 months, I only have one month prescription left. I used to take it last year but my acne came back so I'm giving it a... READ MORE

How Long After an Extended Tummy Tuck Can You Take Accutane?

I had an extended tummy tuck 11/22/11 and my dermetologist wants me to take accutane. I had 15 pounds removed during surgery. READ MORE

I am 10 weeks post accutane. Is This Rosacea? (photo)

I am 10 weeks post accutane and am suffering from constant redness in cheeks and nose. I am flushing which is usually caused by embarrassment and... READ MORE

No matching results